Receding horizon control of jump linear systems and a macroeconomic policy problem
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pindyck, Robert S, 1973. "Optimal Policies for Economic Stabilization," Econometrica, Econometric Society, vol. 41(3), pages 529-560, May.
- Easley, David & Spulber, Daniel F, 1981.
"Stochastic Equilibrium and Optimality with Rolling Plans,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(1), pages 79-103, February.
- Daniel F. Spulber & David Easley, 1979. "Stochastic Equilibrium and Optimality with Rolling Plans," Discussion Papers 354, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Lucas, Robert Jr, 1976. "Econometric policy evaluation: A critique," Carnegie-Rochester Conference Series on Public Policy, Elsevier, vol. 1(1), pages 19-46, January.
- Kaganovich, Michael, 1996. "Rolling planning: Optimality and decentralization," Journal of Economic Behavior & Organization, Elsevier, vol. 29(1), pages 173-185, January.
- S. M. Goldman, 1968. "Optimal Growth and Continual Planning Revision," Review of Economic Studies, Oxford University Press, vol. 35(2), pages 145-154.
- Mikhail Kaganovich, 1985. "Efficiency of Sliding Plans in a Linear Model with Time-Dependent Technology," Review of Economic Studies, Oxford University Press, vol. 52(4), pages 691-702.
- Hamilton, James D, 1989. "A New Approach to the Economic Analysis of Nonstationary Time Series and the Business Cycle," Econometrica, Econometric Society, vol. 57(2), pages 357-384, March.
When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:23:y:1999:i:8:p:1099-1131. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.